# SDR DALA2019020410715

- Difficulty date: January 31, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 50,181 hours, 34,592 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: Tailcone Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL-CONE SLIDE COVER HAS A BROKEN CLIP FOR THE RELEASE CABLE. MAINTENANCE INSTALLED A NEW CLIP. (LP #0926413)
